# SDR SWAA2023031705014

- Difficulty date: February 19, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP ON BS 887 BTW S 25R TO S 26L AT WL 153 AT AFT CARGO COMPARTMENT 2023-127667<[01] REPLACED STRAP ON BS 887 BTW S 25R TO S 26L AT WL 153 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED STRAP ON BS 887 BTW S 25R TO S 26L AT WL 153 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 SEE INDIVIDUAL SIGN OFF BELOW RII
